# SDR R61A201804110488

- Difficulty date: March 20, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000247
- Aircraft time: 23,785 hours, 17,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17085691001
- Condition: Corroded
- Location: Frames 80-81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED PANEL SUPPORT BETWEEN FRAMES 80 AND 81, STRINGER 27R. REMOVED AND REPLACED THE PANEL SUPPORT IAW SRM 51-40-08.
